# SDR SWAA2018011619003

- Difficulty date: January 3, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT BULKHEAD WEB CRACKED AT BS 663.   REPAIRED THE BULKHEAD WEB IAW SRM.
